Post # 1
I started taking Femara 5 mg on CD 4, and am suppose to take it until my u/s and b/w on CD 11. I’m on CD 6 now. I am having crippling headaches. I just took tylenol and that seems to help, but I’m starting to get nervous. I did 3 rounds of clomid last year, and didnt have any side effects. When I read about side effects of Femara it started a cripping headache could be a blood clot, so now I’m hyperventilating at work. Someone please reassure me I’m not dying?
From what I’ve googled, some people using femara have had bad headaches. Anyone have similar experiences?
Post # 3
I know i’ve mentioned this to you already, but i was on 2.5mgs from days 4-8. I had worse side effects on clomid than i have had on femara. This cycle i have had mild hot flashes and headaches — nothing else. I’m sorry your side effects have been so bad. I think you should mention it to your doctor.
Post # 4
I did three cycles on 5 mgs of femara, and like bunny, only had mild hot flashes. I only ever took it days 3-7. If the headaches are bad, I think it’s worth a call to your doctor, especially if they want you to take it for so long.